# SDR 2007UALA02822

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 22,598 hours, 5,877 cycles
- Engine: Pwa PW4052
- Engine time: 22,598 hours, 5,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG APPEARED TO SUSTAIN A STALL DURING WAKE TURB ENCOUNTER.  ALL ENG PARAMETERS REMAINED NORMAL AND ENG CONTINUED TO OPERATE NORMALLY.   [08-14-07]  BORESCOPE OF HPC PER AMM 72-00-00 SHOWED NO DAMAGE.  BLEED SYSTEM CHECKED NORMAL.  ALL OTHER CHECKS WERE WITHIN LIMITS.  AS THE SURGE OCCURRED BELOW 15,000 FT, AND EPR WAS ABOVE 1.25 FOR MORE THAN 30 SECONDS, BUT BELOW 1.45, ACCOMPLISHMENT OF TEST-21 PER AD 2003-19-15 IS NOT REQUIRED PER INDUSTRY AMOC DATED 04/17/07 FROM FAA ECO. ENGINE OK TO CONTINUE IN SERVICE.
